# SDR WX0A1900010074119

- Difficulty date: June 2, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N224NV
- Make and model: Airbus A320-214
- Aircraft serial: 1694
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 6000-0030: (744-1) CORROSION FOUND ON RH WING, TOP SKIN UPPER SURFACE AT REAR SPAR AREA, 5 INCHES INBD FROM RIB 13./RH WING TOP SKIN TRAILING EDGE OVERHANG AT RIB 13 DATUM (AREA #6) PERMANENTLY REPAIRED AS PER AIRBUS DOSSIER #80871570 AND ERO #R5721-0105 REV.00. MAJOR REPAIR CATEGORY B PER RDAF# 80871570/032/2022#A."
